This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check. Day and Night nurse capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses. In addition, they are also able to provide a restful nights sleep whilst suffering from these symptoms. This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check. Features The Day capsule has an orange cap and yellow body printed 'Day Nurse' in black ink on the cap and the body. The Night capsule has a green cap and white body printed 'Night Nurse' in black ink on the cap and the body. Warnings or Restrictions Do not use if: •The patient is under 12 years of age •Required for a duration longer than 7 days without consulting your pharmacist or doctor. •You suffer from high blood pressure without consulting your pharmacist or doctor first. •Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. •Do not take with other cold and flu products including decongestants. •This medicine may make you sleepy. If this happens, do not drive or use tools or machines. •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding. •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction. •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking. •If you have any questions after you have bought this medication, please speak to your pharmacist. Product Specification Day Capsule: Active Ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. Other ingredients: sodium lauryl sulphate, Sodium starch glycollate, Magnesium stearate (E572), Hard gelatin capsule, Quinoline yellow (E104), Allura red (E 129), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527), Night Capsule: Active Ingredient: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg. Other ingredients: Lactose monohydrate, Dimeticone, Colloidal anhydrous silica, Gelatin, Patent blue V (E131), Quinoline yellow (E104), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527) Size (24) Unit (EA) Height (9.8) Width (7.5) Depth (3) Product code: 915264 Product Uses Adults and children aged 12 years and older, take two day capsules every four hours, up to a maximum of six capsules in any 24 hour period. Then take two night capsules just before bed time. Allow at least 4 hours between taking the last dose of day capsules and the dose of night capsules.
Trustpilot
5 days ago
1 week ago